# SDR ASAA2019040858913

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 20,085 hours, 6,535 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Captain'S
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAINS FMC FAILED IN CRUISE FLIGHT WITH MAP AND VTK FLAGS. PERFORMED FMC FAIL CHECKLIST AND CONTINUED OPERATIONS WITH FMC SELECT IN "BOTH ON RIGHT." GROUNDED - YES. REBOOTED L/H FMC REF B737-900 FIM 34-61 TASK 836. OPS RESTORED. VERIFIED VTK & MAP FLAGS PULLED. FMC SWITCH RESELECTED TO NORMAL.
